I was recently put on 5mg Prednisone once daily. Will just a small 5 mg of pred cause me to gain weight and make me feel hungrier than normal??? Oh please say NO. LOL I hate this medicine even though it is so effective. The side effects are hard to deal with. I have lost 20 lbs. since I've been sick (since May 1st) and I would like to keep it off. Now I'm afraid this med will make me want to eat hoards of food. :( What do ya think?
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
So my daughter, who will be 30 in a few months, says she thinks she has varicose veins, as she can't figure out what else it could be. Only in one leg, and is so bad it is hard to sleep at night. She is in excellent shape, really exercises a lot, and eats well... not at all overweight. Anyone else have any issues with this? I did find that it can go with PKD. She was reading that there are...